# SDR FDEA201706101604

- Difficulty date: June 10, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 67,184 hours, 16,065 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: ARB293347
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LEADING EDGE CAVITY FOUND DOUBLER AT NR 4 SLAT INBD TRACK XOS 550  FOUND CRACKED. THE DOUBLER WAS REMOVED AND REPLACED IAW DRAWING ARB2933, REV AJ, AND SRM 51-31-01-0G.     REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
